RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 1, Pages 129–142 (Mi msb796)  

This article is cited in 4 scientific papers (total in 4 papers)

Maximum-rank root subsystems of hyperbolic root systems

P. V. Tumarkin

Independent University of Moscow

Abstract: A Kac–Moody algebra is said to be hyperbolic if it corresponds to a generalized Cartan matrix of hyperbolic type. Root subsystems of root systems of algebras of this kind are studied. The main result of the paper is the classification of the maximum-rank regular hyperbolic subalgebras of hyperbolic Kac–Moody algebras.

DOI: https://doi.org/10.4213/sm796

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:1, 121–134

Bibliographic databases:

UDC: 512.817.72
MSC: 17B67
Received: 29.11.2002

Citation: P. V. Tumarkin, “Maximum-rank root subsystems of hyperbolic root systems”, Mat. Sb., 195:1 (2004), 129–142; Sb. Math., 195:1 (2004), 121–134

Citation in format AMSBIB
\Bibitem{Tum04}
\by P.~V.~Tumarkin
\paper Maximum-rank root subsystems of hyperbolic root systems
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 1
\pages 129--142
\mathnet{http://mi.mathnet.ru/msb796}
\crossref{https://doi.org/10.4213/sm796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058380}
\zmath{https://zbmath.org/?q=an:1114.17009}
\elib{http://elibrary.ru/item.asp?id=13989465}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 1
\pages 121--134
\crossref{https://doi.org/10.1070/SM2004v195n01ABEH000796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221431900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2642523908}


Linking options:
  • http://mi.mathnet.ru/eng/msb796
  • https://doi.org/10.4213/sm796
  • http://mi.mathnet.ru/eng/msb/v195/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Felikson A., Retakh A., Tumarkin P., “Regular subalgebras of affine Kac-Moody algebras”, J. Phys. A, 41:36 (2008), 365204, 16 pp.  crossref  mathscinet  zmath  isi  elib
    2. A. Felikson, P. Tumarkin, “Hyperbolic subalgebras of hyperbolic Kac–Moody algebras”, Transform. Groups, 17:1 (2012), 87–122  crossref  mathscinet  zmath  isi
    3. A. Felikson, J. Fintzen, P. Tumarkin, “Reflection subgroups of odd-angled Coxeter groups”, J. Combin. Theory Ser. A, 126 (2014), 92–127  crossref  mathscinet  zmath  isi
    4. Feingold A.J., Kleinschmidt A., Nicolai H., “Hyperbolic Weyl Groups and the Four Normed Division Algebras (Vol 322, Pg 1295, 2009)”, J. Algebra, 489 (2017), 586–587  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:210
    Full text:75
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019